# SDR DALA2018102506287

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 84,316 hours, 38,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 OVER DOOR EXIT SIGN, L4 LWR FWD EXIT SIGN AND 4 LAST ROWS SEAT MOUNTED EXIT LIGHTS INOP. FOUND BATTERY PACK M736 AT FAULT. REPLACED BATTERY PACK PER AMM 33-51. ALL EMERGENCY LIGHTS AND SIGNS NOW CKS GOOD.
